| Model Number |
PXYWT0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Eye Irritation (4803)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
Event or Problem Description
A non-healthcare professional reported that following an intraocular lens (iol) implant procedure, patient had discomfort.The lens was exchanged with non-company lens after the initial implant procedure.Clinical reason was asthenopia.Additional information has been requested.
Additional Manufacturer Narrative
Additional information was provided in a2, a3.A, b5 and b6.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
Event or Problem Description
Additional information has been requested and received stating that the lens was exchanged with non-company lens with half a diopter more power.